Description of Zyrtec Liquid Gels, Allergy Relief, 65 Liquid-Filled Capsules
Zyrtec Liquid Gels
- Cetirizine HCl / Antihistamine.
- Indoor + Outdoor Allergies.
- 24 Hour Relief.
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:
- Runny nose
- Itchy, watery eyes
- Itching of the nose or throat
Active Ingredients (in each capsule) ... Purpose:
Cetirizine HCl 10 mg ... Antihistamine
Inactive Ingredients: gelatin, glycerin, mannitol, pharmaceutical ink, polyethylene glycol 400, purified water, sodium hydroxide, sorbitan, sorbitol.
Adults and children 6 years and over: one 10 mg capsule once daily; do not take more than one 10 mg capsule in 24 hours. A 5 mg product may be appropriate for less severe symptoms.
Adults 65 years and over: ask a doctor.
Children under 6 years of age: ask a doctor.
Consumers with liver or kidney disease: ask a doctor.
Disclaimer: The statements made, or products sold through this website, have not been evaluated by the Food and Drug Administration. They are not intended to diagnose, treat, cure, or prevent any disease. Actual results may vary significantly and are dependent on individuals. You should always consult with your physician before starting any health products or any health-related programs.